|Dry palms on Stocrin and Truvada
Jul 20, 2011
I've been taking Stocrin and Truvada for a month now and I've survived the rashes but now have very dry palms. I've been moisturizing but it seems like it doesn't help to the dryness.
I've been checking out the website and none answered this question clearly and clarifying things to do for one to avoid this dry palm.
Need your thoughts and clear answers please. Thank you.
Response from Dr. Henry
Discoloration of palms/finger nails can be seen with Truvada but I havent seen firm data linking dry palms to use of your HIV regimen. If any reader has personal experience or knows of a reference linking dry palms to efavirenz or Truvada please post. KH
How serious is chicken pox with AIDS
SUDDEN DROP IN T CELLS
- Itchy Testicles After Sex With Sex Worker Sign Of HIV AIDS
- Sore On Tongue After Swallowing Precum What Are The Chances Of HIV
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can Chlamydia Cause Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.